# SDR A6WA200340192

- Difficulty date: December 9, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION GOT RED DISAGREE ALONG WITH GEAR DOWN, GOT THREE GEAR DOWN INDICATORS AND RETURNED TO DAY. REMOVED AND REPLACED MLG SELECTOR VALVE IAW MM 32-32-10.  OPS CHECK GOOD. (M)
